# SDR ASAA0210055

- Difficulty date: February 25, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 65566321
- Part serial: BN99
- Condition: Jammed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND AFT AIRSTAIR/EMERGENCY EXIT L2 DOOR WOULD NOT OPEN.  FOUND WIRE STUCK IN AIRSTAIR HINGE.  REMOVED AND REPAIRED WIRE, AIRSTAIR THEN OPERATED NORMAL.  (M)
